# SDR IPXA2025020715360

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 37,800 hours, 20,588 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT FUEL IMBALANCE OF 2KLBS DEVELOPED WITH RIGHT SIDE LESS.  WE BALANCED IT. 1HR LATER DURING ARRIVAL RIGHT SIDE WAS 1KLBS LESS THEN THE LEFT AGAIN  ON SHORT FINAL FMC TOTALIZER FUEL SHOWED 9.9. OPEN
